Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 257, Number 2

All articles in this issue are freely accessible.

On maximally elliptic singularities
Stephen Shing Toung Yau.
Trans. Amer. Math. Soc. 257 (1980), 269-329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 552260
The dependence of the generalized Radon transform on defining measures
Eric Todd Quinto.
Trans. Amer. Math. Soc. 257 (1980), 331-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 552261
The lattice of $l$-group varieties
J. E. Smith.
Trans. Amer. Math. Soc. 257 (1980), 347-357
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 552262
$p$-adic gamma functions and Dwork cohomology
Maurizio Boyarsky.
Trans. Amer. Math. Soc. 257 (1980), 359-369
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 552263
Decomposition of nonnegative group-monotone matrices
S. K. Jain, Edward K. Kwak and V. K. Goel.
Trans. Amer. Math. Soc. 257 (1980), 371-385
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 552264
A spectral theorem for $J$-nonnegative operators
Bernard N. Harvey.
Trans. Amer. Math. Soc. 257 (1980), 387-396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 552265
A construction of uncountably many weak von Neumann transformations
Karl David.
Trans. Amer. Math. Soc. 257 (1980), 397-410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 552266
The free boundary for elastic-plastic torsion problems
Avner Friedman and Gianni A. Pozzi.
Trans. Amer. Math. Soc. 257 (1980), 411-425
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 552267
A lower central series for split Hopf algebras with involution
Bruce W. Jordan.
Trans. Amer. Math. Soc. 257 (1980), 427-454
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 552268
A noncommutative generalization and $q$-analog of the Lagrange inversion formula
Ira Gessel.
Trans. Amer. Math. Soc. 257 (1980), 455-482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 552269
On the oscillatory behavior of singular Sturm-Liouville expansions
J. K. Shaw.
Trans. Amer. Math. Soc. 257 (1980), 483-505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 552270
Continuously translating vector-valued measures
U. B. Tewari and M. Dutta.
Trans. Amer. Math. Soc. 257 (1980), 507-519
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 552271
On the cohomology of real Grassmanians
Howard L. Hiller.
Trans. Amer. Math. Soc. 257 (1980), 521-533
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 552272
Correction to: “On the free boundary of a quasivariational inequality arising in a problem of quality control” [Trans. Amer. Math. Soc. 246 (1978), 95–110; MR 80f:93086c]
Avner Friedman.
Trans. Amer. Math. Soc. 257 (1980), 535-537
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 552273